# SDR HEEA065156

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021A
- Condition: Malfunctioned
- Location: Engine Rpm
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATES IN-FLIGHT WITHOUT HORN AT 100 PERCENT.
